Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 9, NWS Birmingham, AL

January 4, 2015Bibb County, Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this river flood warning at Jan 4, 2015, 8:05 AM CST for Bibb County, Dallas County, Perry County, Alabama. It took effect at Jan 4, 2015, 11:05 AM CST. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 8:05 AM CST (14:05 UTC)
In effect from
Jan 4, 2015, 11:05 AM CST
Expired
Jan 5, 2015, 7:00 PM CST
In force
32 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 25.72 ft at Jan 4, 2015, 7:00 PM CST.

actionminormoderate10203001/0401/0501/0601/07
Action stage
23 ft
Minor stage
23 ft
Moderate stage
36 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WGUS44 KBMX 041405
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
805 AM CST SUN JAN 4 2015

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM AFFECTING GREENE...
  HALE...MARENGO AND SUMTER COUNTIES.
  CAHABA RIVER NEAR CAHABA HEIGHTS AFFECTING BIBB...JEFFERSON AND 
  SHELBY COUNTIES.
  CAHABA RIVER AT CENTREVILLE AFFECTING BIBB...DALLAS AND PERRY 
  COUNTIES.

.HEAVY RAINFALL HAS OCCURRED SINCE THURSDAY...AND A FLOOD WARNING 
IS NOW IN EFFECT FOR THE TOMBIGBEE AND CAHABA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY EVENING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-119-050205-
/O.NEW.KBMX.FL.W.0007.150104T2334Z-150107T0000Z/
/GNSA1.1.ER.150104T2334Z.150105T1200Z.150106T1200Z.NO/
805 AM CST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT GAINESVILLE LOCK AND DAM.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 98.4 FEET. 
* FLOOD STAGE IS 101.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 102.0 FEET BY TOMORROW MORNING . THE RIVER
  WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 101.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AND 
  WOODED LANDS IN THE AREA OCCURS. 

&&

LAT...LON 3287 8813 3265 8797 3262 8784 3252 8783
          3257 8809 3285 8822         

$$

ALC007-073-117-050205-
/O.NEW.KBMX.FL.W.0008.150104T2024Z-150105T1500Z/
/CHGA1.1.ER.150104T2024Z.150105T0000Z.150105T0300Z.UU/
805 AM CST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 14.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 14.0 FEET...MINOR FLOODING OCCURS IN THE CAHABA HEIGHTS 
  AREA. 

&&

LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
          3340 8677 3342 8674         

$$

ALC007-047-105-050205-
/O.NEW.KBMX.FL.W.0009.150104T1726Z-150106T0100Z/
/CKLA1.1.ER.150104T1726Z.150105T0000Z.150105T1300Z.NO/
805 AM CST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CAHABA RIVER AT CENTREVILLE.
* FROM THIS MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW MORNING .
* IMPACT...AT 23.0 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE 
  CENTREVILLE AREA. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
5 follow-up statements
926 
WGUS84 KBMX 041706
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1106 AM CST SUN JAN 4 2015


...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER NEAR CAHABA 
HEIGHTS...

.HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS SENT THE CAHABA RIVER 
INTO MINOR FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY EVENING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-073-117-050506-
/O.EXT.KBMX.FL.W.0008.150104T1705Z-150105T1500Z/
/CHGA1.1.ER.150104T1536Z.150104T1630Z.150105T0300Z.UU/
1106 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER NEAR CAHABA HEIGHTS.
* FROM THIS MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 14.0 FEET...MINOR FLOODING OCCURS IN THE CAHABA HEIGHTS 
  AREA. 

&&

LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
          3340 8677 3342 8674         

$$

ALC007-047-105-050505-
/O.EXT.KBMX.FL.W.0009.150104T1705Z-150106T0100Z/
/CKLA1.1.ER.150104T1437Z.150105T0000Z.150105T1300Z.NO/
1106 AM CST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER AT CENTREVILLE.
* FROM THIS MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 23.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING .
* IMPACT...AT 23.0 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE 
  CENTREVILLE AREA. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
907 
WGUS84 KBMX 050154
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CST SUN JAN 4 2015


...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER AT CENTREVILLE...

.HEAVY RAINFALL HAS OCCURRED SINCE THURSDAY...AND A FLOOD WARNING
HAS BEEN EXTENDED FOR THE CAHABA RIVER AT CENTREVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-047-105-051354-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-150106T0726Z/
/CKLA1.1.ER.150104T1437Z.150105T0600Z.150105T1926Z.NO/
754 PM CST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CAHABA RIVER AT CENTREVILLE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 25.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  AFTER MIDNIGHT TONIGHT . THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW EARLY AFTERNOON .

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
045 
WGUS84 KBMX 051413
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 AM CST MON JAN 5 2015


...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER AT CENTREVILLE...

.HEAVY RAINFALL THIS WEEKEND HAS PRODUCED RIVER FLOODING AT THE CAHABA 
RIVER IN CENTREVILLE.  A FLOOD WARNING IS NOW IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-047-105-060213-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-150106T0345Z/
/CKLA1.1.ER.150104T1437Z.150105T0100Z.150105T1545Z.NO/
813 AM CST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE CAHABA RIVER AT CENTREVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 23.0 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE 
  CENTREVILLE AREA. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
756 
WGUS84 KBMX 051710
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 AM CST MON JAN 5 2015


...THE FLOOD WARNING CONTINUES FOR THE CAHABA RIVER AT CENTREVILLE...

.HEAVY RAINFALL DURING THE WEEKEND HAS RIVER FLOODING CONTINUING ON
THE CAHABA RIVER AT CENTREVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC007-047-105-060416-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-150106T0416Z/
/CKLA1.1.ER.150104T1437Z.150105T0100Z.150105T1616Z.NO/
1110 AM CST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CAHABA RIVER AT CENTREVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 23.0 FEET...PASTURE LANDS BEGIN TO FLOOD IN THE 
  CENTREVILLE AREA. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
410 
WGUS84 KBMX 051845
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1245 PM CST MON JAN 5 2015


...THE FLOOD WARNING IS CANCELLED FOR THE CAHABA RIVER AT 
CENTREVILLE...

.RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE ON THE CAHABA RIVER AT 
CENTREVILLE AND THE FLOOD WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

THIS WILL BE THE FINAL STATEMENT FOR THIS EVENT.

&&

ALC007-047-105-051915-
/O.CAN.KBMX.FL.W.0009.000000T0000Z-150106T0416Z/
/CKLA1.1.ER.150104T1437Z.150105T0100Z.150105T1628Z.NO/
1245 PM CST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE CAHABA RIVER AT CENTREVILLE.
* AT 12:00 PM MONDAY THE STAGE WAS 22.7 FEET. 
* FELL BELOW FLOOD STAGE AT 10:28 AM MONDAY.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.8 FEET BY TOMORROW
  MORNING .


&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 4, 5:56 AM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Jan 4, 5:56 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 AM CST SUN JAN 4 2015

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

MOST ACTIVE PORTION OF ONGOING CONVECTIVE LINE SHOULD EXIT THE
SOUTHEASTERN PORTION OF CENTRAL ALABAMA LATER THIS MORNING.
LINGERING LIGHT TO MODERATE RAIN BEHIND THE LEADING LINE WILL NOT
BE HEAVY ENOUGH TO CAUSE ANY MORE FLASH FLOODING ISSUES. WE HAVE
THEREFORE CANCELED THE FLASH FLOOD WATCH. RIVER FLOODING WILL
CONTINUE TO BE AN ISSUE DUE TO THE RAIN THAT HAS ALREADY FALLEN.

MODELS CONTINUE TO SHOW AN EXTENDED PERIOD OF DRY WEATHER TONIGHT
THROUGH AT LEAST THE END OF THE UPCOMING WORK WEEK. THE BIG STORY
BY MID WEEK WILL UNDOUBTEDLY BE THE COLDEST AIR OF THE WINTER
SEASON FOR OUR AREA...POISED TO MOVE IN STARTING WEDNESDAY. GOOD
MODEL AGREEMENT LEADS TO A HIGH CONFIDENCE IN A SIGNIFICANT HARD
FREEZE LIKELY BY THURSDAY MORNING...WITH TEMPS WELL DOWN INTO THE
TEENS (AND SOME SINGLE DIGITS POSSIBLE). THE FIRST REALLY COLD
NIGHT (WEDNESDAY NIGHT) WILL ALSO FEATURE SOME BRISK
WINDS...LEADING TO WIND CHILLS NEAR ZERO DEGREES. THE NEXT NIGHT
(THURSDAY NIGHT) WILL HAVE SIMILAR TEMPERATURES (PERHAPS NOT QUITE
AS COLD)...BUT LESS WIND.

BEYOND THURSDAY NIGHT...MODELS QUICKLY BEGIN TO DIVERGE. THE
GENERAL IDEA IS THAT THERE WILL PROBABLY BE AT LEAST A COUPLE MORE
SHOTS OF COLD AIR COMING DOWN FROM THE SAME AREA OF
CANADA...PERIODICALLY REINFORCING THE COLD AIR. BUT THE MODELS
DIFFER ON THE MAGNITUDE...TIMING...AND PLACEMENT OF EACH
REINFORCEMENT. THESE DIFFERENCES ARE IMPORTANT...SINCE THEY IN
TURN LEAD TO TIMING AND PLACEMENT DIFFERENCES IN AN EVENTUAL
RETURN FLOW OVERRUNNING TYPE SITUATION.

/61/

&&

.AVIATION...
12Z TAF DISCUSSION.

THE BULK OF THE HEAVY RAIN HAS PUSHED EAST OF THE TAF SITES AND
INTO GEORGIA. LINGERING LIGHT RAIN WILL AFFECT KMGM AND KTOI THRU
15Z. A COLD FRONT WAS CURRENTLY APPROACHING THE I-20 CORRIDOR.
AHEAD OF THE SURFACE FRONT...SW WINDS FROM 5-10 KNOTS WILL
PREVAIL...WHILE WINDS BEHIND THE FRONT WILL BECOME WNW AT 10-20
KNOTS. VFR CONDS WILL PREVAIL AHEAD OF THE SFC FRONT...WHILE MVFR
CIGS ARND 1500-2500 FEET WILL OCCUR FOR SEVERAL HOURS AFTER FROPA.
THE LOW CLOUDS HAVE ERODED OVER NORTHERN MISSISSIPPI AND THIS
CLEARING WILL LIKELY SPREAD EASTWARD INTO ALABAMA THIS MORNING. AS
COLD AIR ADVECTION INCREASES THIS AFTN...SOME POST-FRONTAL CIGS
MAY DEVELOP ACROSS NORTH ALABAMA. CLEARING SKIES AFTER 23Z.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  30  45  27  52 /  50   0   0   0   0
ANNISTON    63  32  48  29  53 /  70  10   0   0   0
BIRMINGHAM  61  30  45  30  53 /  40   0   0   0   0
TUSCALOOSA  60  31  47  30  55 /  20   0   0   0   0
CALERA      62  32  47  31  54 /  50   0   0   0   0
AUBURN      68  35  50  33  56 / 100  10   0   0   0
MONTGOMERY  66  36  51  31  58 /  90  10   0   0   0
TROY        70  37  52  33  59 / 100  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jan 4, 4:42 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 AM CST SUN JAN 4 2015

ALZ011>015-017>050-051045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
442 AM CST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

DUE TO RECENT HEAVY RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER
BASIN HAVE RISEN OR WILL RISE ABOVE FLOOD STAGE TODAY. PLEASE REFER TO
FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A POTENTIAL FOR A HARD FREEZE ACROSS CENTRAL ALABAMA AS
TEMPERATURES OVERNIGHT WEDNESDAY INTO THURSDAY MORNING ARE
FORECAST TO DROP INTO THE TEENS. IN ADDITION TO THE VERY COLD
TEMPERATURES...BRISK NORTH WINDS WEDNESDAY NIGHT AND THURSDAY
MORNING COULD PRODUCE DANGEROUS WIND CHILL VALUES NEAR ZERO
DEGREES ACROSS NORTH ALABAMA.

THE COLD AND DRY AIR MAY RESULT IN HIGH FIRE DANGER FOR THURSDAY
ACROSS THE AREA.

DUE TO EXPECTED RAINFALL...POINTS ALONG THE TOMBIGBEE RIVER AND
BLACK WARRIOR RIVER BASINS ARE EXPECTED TO RISE OR REMAIN ABOVE
FLOOD STAGE. PLEASE REFER TO FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 4, 2:56 AM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 AM CST SUN JAN 4 2015

ALZ037-038-042>047-049-041000-
BULLOCK AL-CHAMBERS AL-ELMORE AL-LEE AL-LOWNDES AL-MACON
AL-MONTGOMERY AL-PIKE AL-TALLAPOOSA AL-
256 AM CST SUN JAN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...
NORTHWESTERN PIKE...MONTGOMERY...MACON...SOUTHEASTERN LOWNDES...
WESTERN LEE...EASTERN ELMORE AND WESTERN BULLOCK COUNTIES UNTIL 400
AM CST...

AT 254 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WIND CREEK STATE PARK TO
PINEDALE TO LOGAN...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DADEVILLE...
  TALLASSEE...
  MILSTEAD...
  CAMP HILL...
  MEADVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3196 8619 3196 8630 3205 8632 3204 8639
      3196 8641 3196 8660 3233 8631 3276 8606
      3276 8601 3284 8601 3302 8590 3303 8521
      3250 8548 3188 8587 3188 8618
TIME...MOT...LOC 0857Z 253DEG 39KT 3285 8587 3233 8616
          3198 8648

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:02 PM CSTSevere Thunderstorm WarningBMXGreene, Hale43 min
Jan 3, 6:11 PM CSTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Jan 3, 6:31 PM CSTAreal Flood AdvisoryBMXFayette, Hale, Marion, Tuscaloosa, Walker3 hr
Jan 3, 6:53 PM CSTAreal Flood AdvisoryBMXBibb, Blount, Fayette, Hale, Jefferson, Perry and 3 more3 hr
Jan 3, 7:10 PM CSTSpecial Weather StatementBMXBibb, Blount, Etowah, St. Clair, Shelby50 min
Jan 3, 7:58 PM CSTSpecial Weather StatementBMXCalhoun, Cherokee, Chilton, Etowah, Talladega47 min
Jan 3, 8:15 PM CSTSpecial Weather StatementBMXLowndes45 min
Jan 3, 8:24 PM CSTSevere Thunderstorm WarningBMXLowndes29 min
Jan 3, 8:44 PM CSTSevere Thunderstorm WarningBMXAutauga, Montgomery21 min
Jan 3, 8:48 PM CSTTornado WarningBMXAutauga, Montgomery16 min
Jan 3, 9:08 PM CSTAreal Flood AdvisoryBMXGreene, Lamar, Pickens, Sumter3 hr
Jan 3, 9:18 PM CSTSpecial Weather StatementBMXElmore42 min
Jan 3, 9:20 PM CSTRiver Flood WarningBMXSumter5 days
Jan 3, 9:39 PM CSTAreal Flood WarningBMXGreene, Lamar, Marengo, Pickens, Sumter3 hr
Jan 3, 9:48 PM CSTAreal Flood WarningBMXFayette, Hale, Marion, Tuscaloosa3 hr
Jan 3, 11:00 PM CSTAreal Flood WarningBMXBibb, Chilton, Dallas, Jefferson, Perry, Shelby and 2 more3 hr
Jan 4, 1:40 AM CSTAreal Flood AdvisoryBMXFayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more3 hr
Jan 4, 2:00 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Perry, Shelby, Walker3 hr
Jan 4, 2:56 AM CSTSpecial Weather StatementBMXChambers, Elmore, Macon, Montgomery, Tallapoosa64 min
Jan 4, 3:37 AM CSTTornado WarningBMXPike24 min
Jan 4, 6:18 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa38 hr
Jan 4, 6:18 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa71 hr
Jan 4, 8:05 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter63 hr
Jan 4, 8:05 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby25 hr
Jan 4, 1:27 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega21 hr
Jan 4, 1:32 PM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker41 hr

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.